MathSciNet Relay Station
MathSciNet bibliographic data
MR2793888 11M06 (11L05 11M20)
Alkan, Emre On the mean square average of special values of $L$-functions. J. Number Theory 131 (2011), no. 8, 1470–1485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement